# SDR 95ZZZY0753

- Difficulty date: April 26, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N7060G
- Make and model: Bolkms BK117B1
- Aircraft serial: 7173
- System (JASC): 6220 · Main Rotor Head
- Part: Bolt
- Part number: 11714107122
- Condition: Worn
- Location: M/R Head
- Part time: 1,494 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOLT WORN BEYOND SERVICABLE LIMITS. REPLACED WITH NEW UNITS, 4 EA CORRECTED PROBLEM.
